# SDR 2000ZZZM198

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432EX
- Make and model: Boeing 727151C
- Aircraft serial: 19867
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 619 - PHX-SAN - NR 1 GROUND FAULT LIGHT ON.  DEFERRED IN SAN, CLEARED IN IND.  REPOSITIONED THE NR 1 GROUND FAULT FIRE WARNING LOOP.  (M)
